Journal article icon

Journal article

Connectionist approaches to language learning

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1515/LING.2009.015

Authors


Journal:
LINGUISTICS
Volume:
47
Issue:
2
Pages:
413-452
Publication date:
2009-01-01
DOI:
EISSN:
1613-396X
ISSN:
0024-3949
URN:
uuid:c2760f72-952b-44e0-ac29-a3af4fadd562
Source identifiers:
1958
Local pid:
pubs:1958

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP